# SDR 07FDEA04523

- Difficulty date: September 30, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 39,534 hours, 28,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX1350
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO STUB FRAME AT STA 580 BETWEEN STR 21L AND 22L HAS A CRACK.  REMOVED 53FX1350 STUB FRAME, FABRICATED AND INSTALLED NEW STUB FRAME IAW 727 SRM 51-10-01 AND DWG 53FX1370.
